Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Euler and algebraic geometry


Author: Burt Totaro
Journal: Bull. Amer. Math. Soc. 44 (2007), 541-559
MSC (2000): Primary 14C30; Secondary 14D05, 14E05
DOI: https://doi.org/10.1090/S0273-0979-07-01178-0
Published electronically: June 22, 2007
MathSciNet review: 2338364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. André. $ G$-functions and geometry. Vieweg (1989). MR 990016 (90k:11087)
  • 2. Y. André and F. Baldassarri. Geometric theory of $ G$-functions. Arithmetic geometry (Cortona, 1994), 1-22. Cambridge (1997). MR 1472489 (99c:12011)
  • 3. A. Beauville. Les familles stables de courbes elliptiques sur $ \mathbf{P}^1$ admettant quatre fibres singulières. C. R. Acad. Sci. Paris 294 (1982), 657-660. MR 664643 (83h:14008)
  • 4. B. Ben Hamed and L. Gavrilov. Families of Painlevé VI equations having a common solution. Int. Math. Res. Not. 2005, no. 60, 3727-3752. MR 2205113
  • 5. C. Birkar, P. Cascini, C. Hacon, and J. McKernan. Existence of minimal models for varieties of log general type. arXiv:math.AG/0610203
  • 6. P. Boalch. From Klein to Painlevé via Fourier, Laplace and Jimbo. Proc. London Math. Soc. 90 (2005), 167-208. MR 2107041 (2005h:34233)
  • 7. P. Candelas, X. de la Ossa, P. Green, and L. Parkes. A pair of Calabi-Yau manifolds as an exactly soluble superconformal theory. Nuclear Phys. B. 359 (1991), 21-74. MR 1115626 (93b:32029)
  • 8. J. Carlson, S. Müller-Stach, and C. Peters. Period mappings and period domains. Cambridge (2003). MR 2012297 (2005a:32014)
  • 9. A. Chambert-Loir. Théorèmes d'algébricité en géométrie diophantienne (d'après J.-B. Bost, Y. André, D. & G. Chudnovsky). Séminaire Bourbaki 2000/2001, Astérisque 282 (2002), 175-209. MR 1975179 (2004f:11062)
  • 10. D. Chudnovsky and G. Chudnovsky. Applications of Padé approximations to the Grothendieck conjecture on linear differential equations. Number theory (New York, 1983-84), 52-100. LNM 1135, Springer (1985). MR 803350 (87d:11053)
  • 11. K. Corlette and C. Simpson. On the classification of rank two representations of quasiprojective fundamental groups. arXiv:math.AG/0702287
  • 12. A. Corti, ed. Flips for 3-folds and 4-folds. Oxford (2007).
  • 13. P. Deligne. Equations différentielles à points singuliers régulières. LNM 163, Springer (1970). MR 0417174 (54:5232)
  • 14. B. Dubrovin. Painlevé transcendents in two-dimensional topological field theory. The Painlevé property, 287-412. Springer (1999). MR 1713580 (2001h:53131)
  • 15. B. Dubrovin and M. Mazzocco. Monodromy of certain Painlevé-VI transcendents and reflection groups. Invent. Math. 141 (2000), 55-147. MR 1767271 (2001j:34114)
  • 16. B. Dwork, G. Gerotto and F. Sullivan. An introduction to $ G$-functions. Princeton (1994). MR 1274045 (96c:12009)
  • 17. L. Euler. Solutio generalis quorundam problematum Diophanteorum quae vulgo nonnisi solutiones speciales admittere videntur. Leonhardi Euleri opera omnia, v. 1, pt. 2, 428-458. Teubner (1915).
  • 18. L. Euler. Introduction to analysis of the infinite, 2 vols. Springer (1988, 1990). MR 715928 (85d:01030)
  • 19. J.-M. Fontaine and B. Mazur. Geometric Galois representations. Elliptic curves, modular forms, & Fermat's last theorem (Hong Kong, 1993), 41-78. International Press (1995). MR 1363495 (96h:11049)
  • 20. W. Goldman and W. Neumann. Homological action of the modular group on some cubic moduli spaces. Math. Res. Lett. 12 (2005), 575-591. MR 2155233 (2006h:57015)
  • 21. P. Griffiths. Periods of integrals on algebraic manifolds: summary of main results and discussion of open problems. Bull. AMS 75 (1970), 228-290. MR 0258824 (41:3470)
  • 22. M. Harris, N. Shepherd-Barron, and R. Taylor. A family of Calabi-Yau varieties and potential automorphy. Preprint (2006).
  • 23. N. Hitchin. Poncelet polygons and the Painlevé equations. Geometry and analysis (Bombay, 1992), 151-185. Tata Inst. Fund. Res. (1995). MR 1351506 (97d:32042)
  • 24. R.-P. Holzapfel. Geometry and arithmetic around Euler partial differential equations. D. Reidel (1986).MR 0867406 (88b:32075)
  • 25. K. Hori, S. Katz, A. Klemm, R. Pandharipande, R. Thomas, C. Vafa, R. Vakil, and E. Zaslow. Mirror symmetry. AMS (2003). MR 2003030 (2004g:14042)
  • 26. D. Husemöller. Elliptic curves. Springer (2004). MR 2024529 (2005a:11078)
  • 27. K. Iwasaki, H. Kimura, S. Shimomura, and M. Yoshida. From Gauss to Painlevé: a modern theory of special functions. Vieweg (1991). MR 1118604 (92j:33001)
  • 28. N. Katz. Nilpotent connections and the monodromy theorem: applications of a result of Turrittin. Publ. Math. IHES 39 (1970), 175-232. MR 0291177 (45:271)
  • 29. N. Katz. Algebraic solutions of differential equations ($ p$-curvature and the Hodge filtration). Invent. Math. 18 (1972), 1-118. MR 0337959 (49:2728)
  • 30. N. Katz. Rigid local systems. Princeton (1996). MR 1366651 (97e:14027)
  • 31. F. Klein and R. Fricke. Vorlesungen über die Theorie der elliptischen Modulfunktionen, v. 1. Teubner (1890).
  • 32. J. Kollár, K. Smith, and A. Corti. Rational and nearly rational varieties. Cambridge (2004). MR 2062787 (2005i:14063)
  • 33. M. Kontsevich and D. Zagier. Periods. Mathematics unlimited, 771-808. Springer (2001). MR 1852188 (2002i:11002)
  • 34. S. Mori. Flip theorem and the existence of minimal models for 3-folds. J. Amer. Math. Soc. 1 (1988), 117-253. MR 924704 (89a:14048)
  • 35. M. Reid. Twenty-five years of 3-folds - an old person's view. Explicit birational geometry of 3-folds, 313-343. Cambridge (2000). MR 1798985 (2002b:14001)
  • 36. I. Shafarevich. Basic algebraic geometry, 2 vols. Springer (1994). MR 1328834 (95m:14002)
  • 37. V. Shokurov. Prelimiting flips. Tr. Mat. Inst. Steklova 240 (2003), 82-219. MR 1993750 (2004k:14024)
  • 38. C. Simpson. Higgs bundles and local systems. Publ. Math. IHES 75 (1992), 5-95. MR 1179076 (94d:32027)
  • 39. Y.-T. Siu. A general non-vanishing theorem and an analytic proof of the finite generation of the canonical ring. arXiv:math.AG/0610740
  • 40. R. Taylor. Automorphy for some $ l$-adic lifts of automorphic mod $ l$ Galois representations. II. Preprint (2006).
  • 41. M. Waldschmidt. Transcendence of periods: the state of the art. Pure Appl. Math. Q. 2 (2006), 435-463. MR 2251476 (2007d:11083)
  • 42. A. Weil. Number theory: an approach through history. Birkhäuser (1984). MR 734177 (85c:01004)
  • 43. C. Voisin. Hodge theory and complex algebraic geometry, 2 vols. Cambridge (2002, 2003). MR 1988456 (2005c:32024a)
  • 44. E. Whittaker and G. Watson. A course of modern analysis. Cambridge (1962).MR 0178117 (31:2375)
  • 45. O. Zariski. The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Appendix by D. Mumford. Ann. Math. 76 (1962), 560-615. MR 0141668 (25:5065)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 14C30, 14D05, 14E05

Retrieve articles in all journals with MSC (2000): 14C30, 14D05, 14E05


Additional Information

Burt Totaro
Affiliation: Department of Pure Mathematics and Mathematical Statistics, Wilberforce Road, Cambridge CB3 0WB, England
Email: b.totaro@dpmms.cam.ac.uk

DOI: https://doi.org/10.1090/S0273-0979-07-01178-0
Received by editor(s): April 26, 2007
Published electronically: June 22, 2007
Article copyright: © Copyright 2007 Burt Totaro

American Mathematical Society